# SDR USAAD00123

- Difficulty date: August 7, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N821US
- Make and model: Doug DC-9-82
- Aircraft serial: 49138
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHTS ILLUMINATE WITH THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION WHEN POWER IS REMOVED FROM THE AIRCRAFT.  MAINTENANCE REPAIRED A PINCHED WIRE AT STATION 927R BATTERY PACK.  (M)
